Über die Nullstellen der Funktionen$E$_{$a$}$(x)$

A. Wiman Upsala

TBD mathscidoc:1701.33451

Acta Mathematica, 29, (1), 217-234, 1905.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:17 uploaded by actaadmin ] [ 79 downloads ] [ 0 comments ]
@inproceedings{a.1905über,
  title={Über die Nullstellen der Funktionen$E$_{$a$}$(x)$},
  author={A. Wiman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203017193208160},
  booktitle={Acta Mathematica},
  volume={29},
  number={1},
  pages={217-234},
  year={1905},
}
A. Wiman. Über die Nullstellen der Funktionen$E$_{$a$}$(x)$. 1905. Vol. 29. In Acta Mathematica. pp.217-234. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203017193208160.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved